Vol. 3, No. 2, 1953
Download this article
For screen
For printing
Recent Issues
Vol. 332:
1
2
Vol. 331:
1
2
Vol. 330:
1
2
Vol. 329:
1
2
Vol. 328:
1
2
Vol. 327:
1
2
Vol. 326:
1
2
Vol. 325:
1
2
Online Archive
Volume:
Issue:
1
2
3
4
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Officers
Subscriptions
ISSN 1945-5844 (electronic)
ISSN 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Remark on the preceding paper of Charles Loewner
Gábor Szegő
Vol. 3 (1953), No. 2, 437–446
DOI:
10.2140/pjm.1953.3.437
Mathematical Subject Classification
Primary: 31.0X
Milestones
Received: 23 June 1952
Published: 1 June 1953
Authors
Gábor Szegő
© Copyright 1953 Pacific Journal of Mathematics. All rights reserved.